# SDR SWAA2022091552470

- Difficulty date: September 13, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 56,304 hours, 33,467 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: Delaminated
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING O/B AFT FLAP HAS DELAMINATION LOWER I/B CORNER FWD AND AFT.   REMOVED AND REPLACED RT WING O/B AFT FLAP PER AMM 27-51-22-400-801 3G.   COMPLETED INSTALLATION OF RT WING O/B AFT FLAP PER AMM 27-51-22. OP CHECK AND ADJUSTMENT GOOD.  COMPLETED INSTALLATION OF RIGHT HAND WING O/B AFT FLAP PER AMM 27-51-22.
